# SDR 07FDEA03563

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53870153201
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO OLD PILOTHOLES WITHOUT RIVETS AT FRAME 44, STRG 1 RT.  PILOTHOLES CLOSED WITH RIVETS 2 4MM DIA IAW EA 6-5315-95894 AND RAS/DATLS/0002966/2006 ISSUE C.
